MAUDE Adverse Event Report: SHIMADZU COPORATION FDR GO; SYSTEM, X-RAY, MOBILE

SHIMADZU COPORATION FDR GO; SYSTEM, X-RAY, MOBILE
Medical Device Problem Codes Installation-Related Problem (2965); No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On april 12, we were notified by the importer of the device, fujifilm healthcare americas, that it had submitted an mdr (report no: 1000513161-2024 00025) to the fda with the following information: on march 27th 2024 fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.It was reported that the peds abdomen is defaulting to adult abdomen techniques.There is no additional information provided.".
 
Additional Manufacturer Narrative
Detailed information is being collected due to lack of information.After obtaining additional information, we will consider the need for action.
 
Event or Problem Description
On april 12, we were notified by the importer of the device, fujifilm healthcare americas, that it had submitted an mdr (report no: (b)(4)) to the fda with the following information: "on march 27th 2024 fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.It was reported that the peds abdomen is defaulting to adult abdomen techniques.There is no additional information provided.".
 
Additional Manufacturer Narrative
In paragraph f10 of mdr (mdr no.: (b)(4)) submitted by importer, medical device problem code (a): 2965 is defined as follows: installation-related problem problem associated with unsatisfactory installation, configuration, and/or setup of a specific device.We asked fujifilm what kind of problems occurred during installation and why they led us to report this mdr, but we could not confirm the details.However, they were able to confirm that the default adult parameters had been changed before use and that children were not photographed under adult x-ray conditions.Judging from the available information, there is no "pediatric abdomen" in the factory shooting menu, so it is probable that appropriate changes were not made when the new menu was created by modifying the other menus.We assume that this is related to the installation-related problem selected in the medical device problem code (a) of mdr.In the section on how to set apr (anatomical programs: (program for storing x-ray condition)) in the reference guide, it is stated that "when delivered, initial setting of apr is registered.Change the setting suitably in accordance with the radiography parameters often used by clinical." since the user noticed that the x-ray conditions were not appropriate before x-ray irradiation and the equipment did not malfunction, it is judged that no action is necessary for the equipment.

Brand Name
FDR GO
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA  6048511
Manufacturer (Section G)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA   6048511
Manufacturer Contact
takeshi yamamoto
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485-11
JA   6048511
MDR Report Key19276059
Report Number8030233-2024-00002
Device Sequence Number12677522
Product Code IZL
UDI-Device Identifier04540217059379
UDI-Public(01)04540217059379(11)180911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown